# SDR IXXA08SMN167S

- Difficulty date: April 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 717 L19l
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT CUSP EXTRUSION UPPER SURFACE AFT FITTING CRACKED AT STATION 717.750 LONGERON 19 LEFT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED TREATED AND PRIMED FITTING AND AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DACO DPS 4.707, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND DOUGLAS DRAWING 3779978.
